# SDR FDEA201102250768

- Difficulty date: February 25, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 453N185321
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FLOOR DECK PLATE SUPPORT LT CHANNEL AT STA 740 LBL 10.45 - LBL 16.10 FOUND WITH CORROSION.  CORRODED CHANNEL AT STA 740 LBL 10.45 TO LBL 16.10 REMOVED AND REPLACED IAW SRM 51-40-02 REV 102.  REPAIR IS CLASSIFIED AS MINOR.
